Want more stories like this? By becoming a Supporter, you help make that possible!
GRANDE PRAIRIE, A.B. – Grande Prairie RCMP are issuing a warning following a series of recent overdoses.
According to RCMP, the Alberta Health Services EMS responded to approximately 14 overdose calls within the last four days.
Police say investigations revealed a common trend of purple and pink coloured pills suspected to be heroin.
Grande Prairie RCMP along with AHS, are cautioning individuals who engage in illegal drug use to exercise extreme caution when purchasing, and using illicit drugs.
Individuals experiencing an overdose can show the following symptoms;
- breathing slowly or not breathing at all
- nails and/or lips are blue
- choking or throwing up
- making gurgling sounds
- skin is cold and clammy
Naloxone kits are available at pharmacies, community clinics and emergency departments.
If you suspect an individual is experiencing an overdose, call 911 immediately.
For more information on drug overdoses, you can visit drugsafe.ca.
Thanks for reading!
This holiday season, we want to give back to the people who have supported us this year!
We have partnered with local businesses to create an $800 Shopping Spree Giveaway! One of our Supporters will win the giveaway on December 2 and anyone who becomes one by December 1 will be entered to win as well.